Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

July 4, 2012Mercer County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 4, 2012, 10:23 PM EDT for Mercer County, New Jersey. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2012, 10:23 PM EDT (02:23 UTC)
Expired
Jul 4, 2012, 11:00 PM EDT
In force
37 min
Issued by
NWS Philadelphia/Mount Holly

County Mercer County, NJ

The radar

The Philadelphia radar (KDIX), 26 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 11:03 PM EDTTSTM WND DMGPlumstead Twp, NJSOME TREES AND WIRES DOWN IN PLUMSTEAD TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1802 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1802 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WWUS81 KPHI 050223
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1023 PM EDT WED JUL 4 2012

NJZ013-015-019-020-050300-
MERCER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
1023 PM EDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF 
BURLINGTON...MERCER...MONMOUTH AND OCEAN COUNTIES...

AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
FEW STRONG THUNDERSTORMS IN MERCER COUNTY...MOVING SOUTHEAST AT 30 
MPH. THESE THUNDERSTORMS WILL BE NEAR IMLAYSTOWN...ROOSEVELT AROUND 
1030 PM...SIX FLAGS THEME PARK...CASSVILLE AROUND 1045 
PM...LAKEHURST AND LEISURE KNOLL AROUND 1100 PM.

DOWNPOURS WILL OCCUR WITH THESE STORMS...AND WILL CAUSE WATER TO 
POND ON ROADS FOR A TIME. LOCAL WIND GUSTS UP TO 40 MPH AND SMALL 
HAIL ARE POSSIBLE.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO 
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS 
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3995 7459 4031 7478 4031 7459 4029 7456
      4029 7453 4002 7417

$$

FORECASTER: GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 4, 9:36 PM EDT, 47 minutes earlier.

Area forecast discussion, Jul 4, 9:36 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
936 PM EDT WED JUL 4 2012

.SYNOPSIS...
A COLD FRONT WILL SAG THROUGH THE REGION ON THURSDAY FOLLOWED BY
HIGH PRESSURE ON FRIDAY AND SATURDAY. ANOTHER COLD FRONT WILL MOVE
THROUGH LATE ON SATURDAY INTO SUNDAY MORNING AND BEGIN TO STALL TO
OUR SOUTH AND EAST. THIS WILL PROVIDE UNSETTLED, BUT SEASONAL,
CONDITIONS THROUGH TUESDAY. HIGH PRESSURE LOOKS TO RETURN ON
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LATEST RADAR IMAGERY SHOWED A FEW TSTMS TO THE NW AND SOME MORE TO
THE SW. THEY HAVE BEEN SLOWLY MOVG IN OUR DIRECTION. WILL ADJUST
POPS ACRS THE SRN TIER TO ACCOUNT FOR THE POSSIBILITY OF
SHWRS/TSTMS. WILL PUT IN SOME LOW POPS AFTER MIDNIGHT AS
CONFIDENCE IS LOW AS TO WHAT WILL BE LEFT. ALSO MADE THE REQUISITE
ADJUSTMENTS TO CLOUD COVER BASED ON LATEST STLT TRENDS AND
LATER EXPECTATIONS. OTHERWISE, REMOVED MOST POPS FROM I-95
CORRIDOR S AND E AT LEAST FOR THE NEXT FEW HOURS.

FOR THE OVERNIGHT HOURS, WE ARE EXPECTING CLEARING FROM THE
NORTHWEST AND NORTH. A SURFACE BOUNDARY FROM NORTH IS FORECAST TO
DROP INTO OUR REGION LATE TONIGHT.

IN REGARD TO TEMPERATURES, OVERNIGHT LOWS WILL BE MAINLY IN THE 70S,
WITH SOME READINGS IN THE 60S IN THE ELEVATED TERRAIN.

THE HEAT ADVISORY FOR NORTHEASTERN MARYLAND AND CENTRAL AND
SOUTHERN DELAWARE AND THE EXCESSIVE HEAT WARNING FOR THE
PHILADELPHIA METROPOLITAN AREA WILL CONTINUE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE FRONTAL BOUNDARY WILL DROP SLOWLY THROUGH OUR SOUTHERN COUNTIES
ON THURSDAY. DEW POINT VALUES ARE FORECAST TO DECREASE GRADUALLY
INTO THE UPPER 50S AND LOWER 60S IN OUR NORTHERN AND CENTRAL
COUNTIES. THEY SHOULD REMAIN CLOSE TO 70 ON THE DELMARVA PENINSULA.

EVEN THOUGH TEMPERATURES WILL CLIMB WELL INTO THE 90S, EXCEPT IN THE
ELEVATED TERRAIN, THE HUMIDITY VALUES IN EASTERN PENNSYLVANIA AND
NEW JERSEY OUTSIDE OF THE PHILADELPHIA METROPOLITAN AREA SHOULD NOT
WARRANT THE NEED FOR ANOTHER HEAT ADVISORY.

THE EXPECTED CONDITIONS IN THE URBANIZED AREAS IN AND AROUND
PHILADELPHIA HAVE NECESSITATED THE CONTINUATION OF THE EXCESSIVE
HEAT WARNING THERE. ALSO, IN NORTHEASTERN MARYLAND AND IN CENTRAL
AND SOUTHERN DELAWARE THE HUMIDITY VALUES IN COMBINATION WITH
AFTERNOON TEMPERATURES IN THE UPPER 90S SHOULD RESULT IN HEAT INDEX
VALUES AROUND 105 AND THE NEED FOR A HEAT ADVISORY. THE HEAT
ADVISORY ON THE DELMARVA HAS BEEN EXTENDED UNTIL 800 PM ON THURSDAY.

ONE ADDITIONAL NOTE REGARDING TEMPERATURES ON THURSDAY, WITH THE OFF
SHORE WIND TRAJECTORY, IT WILL BE VERY WARM EVEN AT THE BEACH WITH
LITTLE SEA BREEZE INFLUENCE.

EVEN THOUGH THE SURFACE BOUNDARY WILL BE DROPPING THROUGH OUR REGION
ON THURSDAY, THE ATMOSPHERE WILL REMAIN CAPPED, PREVENTING THE
DEVELOPMENT OF ANY SHOWERS AND THUNDERSTORMS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
5-WAVE MODEL GUIDANCE CONTINUES TO SHOW SUBTROPICAL RIDGING FROM THE
SOUTHEAST UNITED STATES THROUGH THE UPPER MID-WEST. THIS RIDGE WILL
TRY TO SLIDE EAST BUT A LONG WAVE TROUGH DEVELOPS AND BEGINS TO
FLATTEN IT OUT...AT LEAST OVER THE EASTERN UNITED STATES BY THE END
OF THE WEEK. THE TROUGH WILL ENCOMPASS THE REGION STARTING EARLY NEXT
WEEK THROUGH THE REMAINDER OF THE LONGTERM PERIOD.

COUNTER-INTUITIVELY WE WILL ACTUALLY BE WARMING IN THE LOW-LEVELS WITH
A NORTHWEST FLOW PROVIDED BY THE MASSIVE RIDGE TO OUR WEST. EVEN
BEHIND THE DEPARTING COOL FRONT ON FRIDAY 850MB TEMPERATURES WILL
STILL BE NEAR 20C AND WE SHOULD EASILY MIX UP TO THIS LEVEL. THIS
WOULD PROVIDE A DAYTIME HIGH OF 95 TO 96 ACROSS PHILADELPHIA. THOUGH
DEWPOINTS WILL BE LOWER THAN ON THURSDAY, HEAT INDICES WILL STILL BE
IN THE UPPER 90S...THERE WILL NOT BE MUCH A BREAK.

EVEN WITH THE RIDGE OVERHEAD PROVIDING MORE OF A ZONAL FLOW, THE
IMMENSE HEAT OVER THE MID-WEST WILL HAVE AMPLE OPPORTUNITY TO ADVECT
INTO OUR REGION FOR THE START OF THE WEEKEND. DUE TO THIS, THE
EXCESSIVE HEAT WARNING HAS BEEN EXTENDED INTO LATE SATURDAY AS
SATURDAY LOOKS TO BE THE HOTTEST DAY OF THE WEEK WITH 850MB
TEMPERATURES AROUND 24C! ADD ANOTHER DEGREE OR TWO TO THE DAYTIME
HIGH DUE TO THE DOWNSLOPING FLOW AND WE COULD SEE A FEW SPOTS HIT
TRIPLE DIGITS WITH DEWPOINTS CLOSE TO 70F.

OUR SAVING GRACE, FOR THOSE WHO DO NOT LIKE THE IMMENSE HEAT AND
HUMIDITY, WOULD BE IN THE WAKE OF A SOUTHWARD MOVING COLD FRONT LATE
SATURDAY NIGHT INTO SUNDAY MORNING. AS THE FRONT NEARS LATE IN THE
AFTERNOON AND ANOTHER LEESIDE SURFACE TROUGH DEVELOPS ACROSS OUR
SOUTHERN ZONES, THE CHANCES AT SEEING CONVECTION
INCREASES..ESPECIALLY BEING THAT WE WILL BE VERY UNSTABLE AND HAVE A
TRIGGER AND FOCUS WITH THE COLD FRONT. THE FRONT WILL SLIDE TO OUR
SOUTH AND EAST BY SUNDAY MORNING BUT WITH THE UPPER LEVEL TROUGH
FORMING OVER THE EASTERN UNITED STATES AND NEARLY ZONAL FLOW IN THE
MID-LEVELS THE FRONT WILL TEND TO STALL. THIS WILL PROVIDE A PERIOD
OF UNSETTLED WEATHER FROM SUNDAY THROUGH TUESDAY AS MULTIPLE WAVES
OF ENERGY RIDE ALONG THE STALLED FRONT. IT WILL ALSO ALLOW TEMPERATURES
TO DROP TOWARDS NORMAL VALUES WITH A DECREASE IN DEWPOINTS. THE ONLY
CAVEAT TO THE DEWPOINTS WOULD BE ACROSS OUR SOUTHERN DELMARVA ZONES
WITH POSSIBLE LOW-LEVEL MOISTURE POOLING DUE TO THE PROXIMITY TO THE
BAROCLINIC ZONE.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE ANTICIPATED THROUGH THE TAF PERIOD. AN ISOLD
TSTM IS STILL PSBL IN THE NEXT FEW HOURS INVOF KABE AND THEN LATER
TONIGHT NR KILG OR PSBLY KMIV AS CURRENT ACTIVITY OVER WRN MD
ADVANCES EWD. OVERALL CHCS ARE STILL VERY LOW AND NOT SURE HOW
MUCH, IF ANY, WILL MAKE IT TO OUR AREA, SO HAVE NOT INCLUDED ANY
PRECIP IN THE INDIVIDUAL TAF SITES.

DRY WEATHER IS EXPECTED FOR OVERNIGHT AND THURSDAY. THERE MAY BE
SOME BRIEF MVFR VISIBILITY RESTRICTIONS AROUND KRDG, KTTN AND KMIV
DUE TO THE RELATIVELY HIGH HUMIDITY LEVELS.

THE WIND SHOULD BECOME LIGHT OVERNIGHT. A GUSTY NORTHWEST WIND IS
FORECAST FOR THURSDAY. SUSTAINED SPEEDS ARE LIKELY TO BE AROUND 10
KNOTS WITH GUSTS WELL INTO THE TEENS.

OUTLOOK...
THURSDAY NIGHT...VFR WITH LIGHT AND VARIABLE WINDS.
FRIDAY...VFR WITH WESTERLY WINDS.
SATURDAY - MONDAY...VFR WITH POSSIBLE THUNDERSTORMS EACH AFTERNOON
AND EVENING. LOCAL MVFR CONDITIONS ARE ALSO POSSIBLE.

&&

.MARINE...
A WEAK FRONTAL BOUNDARY FROM THE NORTH IS FORECAST TO APPROACH
TONIGHT AND IT SHOULD PASS ACROSS THE COASTAL WATERS OF NEW JERSEY
AND DELAWARE ON THURSDAY. THE WIND SHOULD FAVOR THE SOUTH AND
SOUTHWEST THIS EVENING, GRADUALLY VEERING TO THE WEST AND NORTHWEST
FOR THURSDAY. WIND SPEEDS AND WAVE HEIGHTS ARE EXPECTED TO REMAIN
BELOW THE SMALL CRAFT ADVISORY CRITERIA.

OUTLOOK...
SUB-ADVISORY CONDITIONS EXPECTED THROUGH NEXT WEEK. A WEAK COLD
FRONT WILL MOVE THROUGH LATE SATURDAY INTO SUNDAY WITH POSSIBLE
THUNDERSTORMS. THE FRONT WILL STALL TO OUR SOUTH AND EAST THROUGH A
BETTER PART OF NEXT WEEK. THIS WILL PROVIDE OUR SOUTHERN WATERS
NUMEROUS SHOWERS AND THUNDERSTORMS. WIND OVERALL WILL BE WEST
TURNING TOWARDS THE SOUTHWEST BY NEXT WEEK WITH SEAS AROUND 3 FEET.

&&

.TIDES/COASTAL FLOODING...
WITH THE VERY HIGH ASTRONOMICAL TIDES ASSOCIATED WITH THE FULL MOON
AND WITH WITH SLIGHTLY POSITIVE TIDAL DEPARTURES CONTINUING, WE WILL
ISSUE ANOTHER COASTAL FLOOD STATEMENT FOR SPOTTY MINOR TIDAL
FLOODING ALONG THE COASTS OF NEW JERSEY AND DELAWARE DURING THE
EVENING HOURS.

&&

.CLIMATE...
VULNERABLE NEAR RECORD MAX TEMP RECORDS LISTING BELOW..
JULY 4 KGED 100-1966
JULY 5 KGED 98-1949

JULY 7
KACY 98-2010 AND 1986
KPHL 103 2010
KILG 103 2010
KABE  99 2010
KTTN 103 2010
KGED 97 2010
KRDG 101 2010
KMPO  95 1908

OF NOTE...
ALL TIME RECORDS ARE AS FOLLOW

KABE 105 7/3/1966 102 IS TOP 4
KACY 106 6/28/1969 104 IS TOP 3
KPHL 106 8/7/1918 103 IS TOP 3
KILG 107 8/7/1918 103 IS TOP 3

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR PAZ067>071.
NJ...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR NJZ015-
     017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THURSDAY FOR DEZ002>004.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THURSDAY FOR MDZ008-012-015-019-
     020.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...IOVINO/NIERENBERG
SHORT TERM...IOVINO
LONG TERM...HEAVENER
AVIATION...IOVINO/HEAVENER/NIERENBERG
MARINE...IOVINO/HEAVENER
TIDES/COASTAL FLOODING...IOVINO
CLIMATE...DRAG
Hazardous weather outlook, Jul 4, 6:32 PM EDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
632 PM EDT WED JUL 4 2012

NJZ001-007-PAZ054-055-060>062-052245-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
632 PM EDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDICES SATURDAY AFTERNOON WILL BE NEAR 100 DEGREES, EXCEPT IN
THE HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ008>010-012-052245-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
632 PM EDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHWEST NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDICES SATURDAY AFTERNOON WILL BE NEAR 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-052245-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
632 PM EDT WED JUL 4 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-014-016-020>027-052245-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
632 PM EDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDICES ON FRIDAY AFTERNOON WILL BE NEAR 100 AND NEAR 105 ON
SATURDAY AFTERNOON AWAY FROM THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-052245-
KENT-INLAND SUSSEX-DELAWARE BEACHES-
632 PM EDT WED JUL 4 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
DELAWARE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

HEAT INDICES ON SATURDAY AFTERNOON WILL BE NEAR 105 DEGREES AWAY
FROM THE
COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-052245-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
632 PM EDT WED JUL 4 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

HEAT INDICES ON SATURDAY AFTERNOON WILL BE NEAR 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-052245-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
632 PM EDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 4, 6:29 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT WED JUL 4 2012

PAZ055-042330-
MONROE PA-
629 PM EDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...

AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF SCRANTON...MOVING SOUTHEAST
AT 30 MPH. THE THUNDERSTORM WILL BE NEAR SKYTOP...CANADENSIS AROUND
715 PM...ALPINE MOUNTAIN AND HERNYVILLE AROUND 730 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM...AS IT SMALL HAIL.

LAT...LON 4125 7512 4115 7514 4115 7508 4109 7503
      4098 7520 4124 7546 4126 7520 4126 7513

HAYES
Special weather statement, Jul 4, 7:12 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
712 PM EDT WED JUL 4 2012

NJZ007-PAZ055-062-050015-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
712 PM EDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT MONROE...NORTHAMPTON AND WARREN
COUNTIES...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SCRANTON...MOVING SOUTHEAST
AT 30 MPH. THE THUNDERSTORM WILL BE NEAR GOULDSBORO STATE PARK AROUND
730 PM...TOBYHANNA...POCONO PINES AROUND 745 PM...ANALOMINK...
PARADISE VALLEY AROUND 800 PM...ARLINGTON HEIGHTS AND EAST
STROUDSBURG AROUND 815 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4119 7513 4115 7514 4115 7508 4109 7503
      4109 7500 4105 7494 4082 7528 4113 7565
      4123 7554 4124 7551 4125 7522

HAYES
Special weather statement, Jul 4, 9:18 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
918 PM EDT WED JUL 4 2012

PAZ054-055-050215-
CARBON PA-MONROE PA-
918 PM EDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...

AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS 22 MILES WEST OF WILKES-BARRE...MOVING SOUTHEAST
AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR TRESCKOW AND BEAVER MEADOWS
AROUND 1015 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4123 7512 4115 7514 4115 7508 4109 7503
      4077 7583 4091 7600 4101 7575 4103 7574
      4105 7578 4109 7577 4113 7570 4113 7564
      4121 7557 4124 7551 4126 7514

HAYES
Special weather statement, Jul 4, 10:23 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1023 PM EDT WED JUL 4 2012

NJZ013-015-019-020-050300-
MERCER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
1023 PM EDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF
BURLINGTON...MERCER...MONMOUTH AND OCEAN COUNTIES...

AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
FEW STRONG THUNDERSTORMS IN MERCER COUNTY...MOVING SOUTHEAST AT 30
MPH. THESE THUNDERSTORMS WILL BE NEAR IMLAYSTOWN...ROOSEVELT AROUND
1030 PM...SIX FLAGS THEME PARK...CASSVILLE AROUND 1045
PM...LAKEHURST AND LEISURE KNOLL AROUND 1100 PM.

DOWNPOURS WILL OCCUR WITH THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS FOR A TIME. LOCAL WIND GUSTS UP TO 40 MPH AND SMALL
HAIL ARE POSSIBLE.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3995 7459 4031 7478 4031 7459 4029 7456
      4029 7453 4002 7417

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 10:52 PM EDTSpecial Weather StatementPHIOcean38 min
Jul 4, 11:01 PM EDTSevere Thunderstorm WarningPHIOcean29 min
Jul 4, 11:14 PM EDTSpecial Weather StatementPHIMercer46 min
Jul 5, 12:08 AM EDTSpecial Weather StatementPHIBurlington, Mercer37 min
Jul 5, 12:34 AM EDTSpecial Weather StatementPHIBurlington, Ocean41 min
Jul 5, 12:35 AM EDTSpecial Weather StatementPHIBurlington, Ocean40 min
Jul 5, 1:00 AM EDTSpecial Marine WarningPHI51 min
Jul 5, 1:15 AM EDTSpecial Weather StatementPHIAtlantic, Ocean60 min
Jul 5, 1:39 AM EDTSpecial Weather StatementPHICape May, Cumberland66 min
Jul 5, 4:28 AM EDTExcessive Heat WatchPHIAtlantic, Cape May, Cumberland, Salem24 hr
Jul 5, 3:53 PM EDTCoastal Flood StatementPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more9 hr
Jul 4, 9:18 PM EDTSpecial Weather StatementPHICarbon, Monroe57 min
Jul 4, 10:37 PM EDTSpecial Weather StatementPHIBerks, Lehigh38 min
Jul 4, 11:07 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh27 min
Jul 4, 11:37 PM EDTSpecial Weather StatementPHIMontgomery38 min
Jul 4, 11:45 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery28 min
Jul 5, 1:34 AM EDTSpecial Weather StatementPHILehigh56 min
Jul 5, 1:41 AM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Carbon, Lehigh, Montgomery, Northampton34 min
Jul 5, 6:49 PM EDTSpecial Weather StatementPHIKent41 min
Jul 5, 7:28 PM EDTSpecial Weather StatementPHIKent, Queen Anne's47 min
Jul 5, 7:36 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's39 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.